# SDR CALA2022121903422

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 29,105 hours, 10,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Crease Beam
- Part number: 146A591032
- Condition: Corroded
- Location: Sta 847-867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 847 - 867 CREASE BEAM CORRODED, REF BAM LOG PAGE 1096212 FOR DISCREPANCY AND CORRECTIVE ACTION. ESFR CREATED. REPAIR ACCOMPLISHED IN ACCORDANCE WITH EC/RA 5311- 02921. THIS LOGPAGE FOR ESFR REPORTING ONLY.
